# SDR MALA010576

- Difficulty date: July 18, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 6058T28P01
- Part serial: 60B6432E
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT LT ITT READ UP TO 100 DEGREES LOWER THAN RH ENGINE (ALSO FLUCTUATED NUMEROUS TIMES) SET TORQUES, FUEL FLOW AND NG'S WERE DISPLAYING NORMAL INDICATIONS.  AIR TURNBACK TO MSP.  MAINTENANCE PERFORMED ITT FUNCTIONAL CHECK IAW TASK CARD 772001-1 OHMED YELLOW HARNESS, ALL CHECKS GOOD.  CLEANED CANNON PLUG WP41 AT ECU.  PERMANENTLY SWAPPED ITT INDICATORS FROM LEFT TO RIGHT, REMOVED AND REPLACED THERMOCOUPLE ASSEMBLY P/N 6058T28P01, S/N OFF 6BDA, S/N ON 60B6432E.
